# SDR DXTA200803082

- Difficulty date: May 28, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 6,939 hours, 4,227 cycles
- Engine: Allsn AE3007C
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Missing
- Location: Mlg Link
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK LIGHT REMAINED ON AFTER GEAR RETRACTION.  FOUND RT MLG TRAILING LINK THROUGH BOLT MISSING.
